Yuan Li's Homepage at the University of Chicago

About Me

I am a Ph.D. student of Computer Science Department at The University of Chicago. Before coming here, I finished my undergraduate studies in Computer Science at Fudan University.

My current research interest is circuit complexity.

Email: yuanli@cs.uchicago.edu

Research Papers

  • On the AC0 Complexity of Subgraph Isomorphism, joint with Alexander Razborov and Benjamin Rossman, in 55th IEEE Symposium on Foundations of Computer Science, pp. 344-353, 2014.
  • On the Minimum Decoding Delay of Balanced Complex Orthogonal Designs, joint with Xiaodong Liu and Haibin Kan, IEEE Trans. on Information Theory, vol. 61, no. 1, pp. 696-699, 2015.
  • Characterization of Robust Immune Symmetric Boolean Functions, Cryptography and Communications - Discrete Structures, Boolean Functions and Sequences, vol. 7, issue 3, pp. 297-315, Springer.
  • Represent MOD Function by Low Degree Polynomial with Unbounded One-sided Error, joint with Chris Beck, 2013.
  • Structure Theorem of Square Complex Orthogonal Design, 2012.
  • The Limitation of Random Network Coding, 2012.
  • Undergraduate

  • Complex Orthogonal Designs with Forbidden 2 by 2 Submatrices, joint with Haibin Kan, IEEE Trans. on Information Theory, vol. 58, no. 7, pp. 4825-4836, 2012.
  • On 2k-variable Symmetric Boolean Functions with Maximum Algebraic Immunity k, joint with Haibin Kan, Hui Wang and Jie Peng, IEEE Trans. on Information Theory, vol. 58, no. 8, pp. 5612-5624, 2012.

  • Expository Notes

  • Five Lectures on Circuit Complexity (REU 2014 Summer)